# SDR SWAA2017121118363

- Difficulty date: December 3, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 34,480 hours, 19,940 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 186A1401
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INTERNAL OUTBOARD SIDE OF RIB 3 AND 5 STRINGERS AFT OF ACCESS HOLE BOTTOM DISK BETWEEN STRINGER AND RIB BROKEN.  R&R RIB IAW SRM.
